Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Poisson integrals associated to Dunkl operators for dihedral groups


Author: Florence Scalas
Journal: Proc. Amer. Math. Soc. 133 (2005), 1713-1720
MSC (2000): Primary 30E25, 31A10, 31A20; Secondary 31A05
Published electronically: December 6, 2004
MathSciNet review: 2120249
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the boundary behavior of Poisson integrals associated to Dunkl differential-difference operators for dihedral groups and the boundary integral representations for functions on the unit disc of $\mathbb{C}$annihilated by the Laplace operator corresponding to these differential-difference operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30E25, 31A10, 31A20, 31A05

Retrieve articles in all journals with MSC (2000): 30E25, 31A10, 31A20, 31A05


Additional Information

Florence Scalas
Affiliation: Université de Provence, LATP U.M.R. C.N.R.S. 6632, C.M.I., 39, rue F. Joliot Curie, 13453 Marseille cedex 13, France
Email: scalas@cmi.univ-mrs.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07703-2
PII: S 0002-9939(04)07703-2
Received by editor(s): October 21, 2003
Received by editor(s) in revised form: February 5, 2004
Published electronically: December 6, 2004
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2004 American Mathematical Society